HI, I suffer from severe migraines, my gyno tested my blood and have found my DHEA is really low ( 441 ng/ml) (normal values 1000-4300). The rest of hormones are in the limit for my age ( i am a 28 year old female) Prolactine: limit high 21.4 ng/ml ,estradiol 24 pg/ml (limit low), plasmatic testosterone 0.2 ng/ml ( limit low).
So i was wondering what should i do??? my gyno says it would be bad if DHEA was high, but i don´t feel ok. And my headaches are driving me mad. I am also tired and need to sleep a lot to actually rest.
i wanted to know if i had to make more tests or should i forget about it??..
I hope you can help, i think here in Argentina they don´t know much about this subject,
I am not sure I understand, but you have low DHEA, high prolactin, low testosterone, and low testosterone and the guy/gal did not send you to an endocrinologist!!! Even with low DHEA, you need to see an endo -
"Low levels of DHEAS may be due to adrenal dysfunction or hypopituitarism - a condition that causes decreased levels of the pituitary hormones that regulate the production and secretion of adrenal hormones. Normal DHEAS levels, along with other normal androgen levels, may indicate that the adrenal gland is functioning normally or (more rarely) that an adrenal tumor or cancer present is not secreting hormones. Normal levels of DHEAS may be seen with PCOS, as this disorder is usually related to ovarian androgen production (primarily testosterone). "
You may have a pituitary tumor. You need to see another doctor and you need more testing.
High DHEA is bad too - but you want hormones in range - all of them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.